# SDR IPXA2018041228507

- Difficulty date: March 25, 2018
- Submitted: April 13, 2018
- Operation: Air carrier
- Aircraft: N295UP
- Make and model: Doug MD-11F
- Aircraft serial: 48475
- Aircraft time: 82,752 hours, 13,545 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: ACA70493
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, CRACKED INTERCOSTAL BS 6-50 ALONG LONGERON 42L.   REMOVED, FABRICATED, AND INSTALLED A REPLACEMENT INTERCOSTAL IAW DWG ACA7049, AND SRM 51-31-01.
